Skip to Main content Skip to Navigation
New interface
Journal articles

Identification of an Optimal Derivatives Approximation by Variational Data Assimilation

Eugene Kazantsev 1 
1 MOISE - Modelling, Observations, Identification for Environmental Sciences
Inria Grenoble - Rhône-Alpes, LJK - Laboratoire Jean Kuntzmann, Grenoble INP - Institut polytechnique de Grenoble - Grenoble Institute of Technology
Abstract : Variational data assimilation technique applied to identification of optimal approximations of derivatives near boundary is discussed in frames of one-dimensional wave equation. Simplicity of the equation and of its numerical scheme allows us to discuss in detail as the development of the adjoint model and assimilation results. It is shown what kind of errors can be corrected by this control and how these errors are corrected. This study is carried out in view of using this control to identify optimal numerical schemes in coastal regions of ocean models.
Complete list of metadata

Cited literature [22 references]  Display  Hide  Download
Contributor : Eugene Kazantsev Connect in order to contact the contributor
Submitted on : Wednesday, May 27, 2009 - 4:38:24 PM
Last modification on : Thursday, January 20, 2022 - 5:28:10 PM
Long-term archiving on: : Thursday, June 10, 2010 - 8:00:46 PM


Files produced by the author(s)




Eugene Kazantsev. Identification of an Optimal Derivatives Approximation by Variational Data Assimilation. Journal of Computational Physics, 2010, 229 (2), pp.256-275. ⟨10.1016/⟩. ⟨hal-00938191v2⟩



Record views


Files downloads